# SDR SWAA2023112723493

- Difficulty date: November 21, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N8638A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36911
- Aircraft time: 31,764 hours, 15,135 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL IS CRACKED.<[01] R&R LH HORIZONTAL STABILIZER UPPER FRONT SPAR SLIDING SEAL. IAW AMM 53-31-31
